MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number SL-5627
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, patient came back to office 4 weeks post bunionectomy complaining of redness of incision.Surgeon noted reaction to suture.Suture was removed from patient in the office setting.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led a photographic evaluation of one image of a surgical site.Photographic inspection of the surgical site noted redness and inflammation.A review of the device history record could not be perf ormed because the lot number was not provided.However, records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The lot number of the product was not received but products undergo post packaging sterility testing.It is unlikely that the reaction was a result of a manufacturing activity.Implantation of suture may elicit a minimal acute inflammatory reaction in tissue.If information is provided in the future, a supplemental report will be issued.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8110251
Report Number9612501-2018-02122
Device Sequence Number16685688
Product Code GAM
UDI-Device Identifier10884521048508
UDI-Public10884521048508
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSL-5627
Device Catalogue NumberSL-5627
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer04/11/2019
Initial Report FDA Received Date11/28/2018
Supplement Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;